Notes on Kashiwara-Vergne and double shuffle Lie algebras
to appear in "Low Dimensional Topology and Number Theory"
Springer Proceedings in Mathematics & Statistics.
Kashiwara-Vergne and dihedral bigraded Lie algebras in mould theory,
Ann. Fac. Sci. Toulouse Math. (6) 32 (2023), no. 4, 655-725.
The $\ell$-adic hypergeometric function and associators,
Tunisian. J. Math 5-1 (2023), 1-29.
The Betti side of the double shuffle theory. III. Bitorsor structures,
Selecta Math. (N.S.) 29 (2023), issue no.2, article no. 27 (2023).
The Betti side of the double shuffle theory. II. Double shuffle relations for associators,
Selecta Math. (N.S.) 29 (2023), issue no.1, article no. 3 (2023).
On relations among multiple zeta values obtained in knot theory,
the Advanced Lectures in Mathematics (ALM) book series, Vol 49 Ch 5, pp-73-89, (2022), published jointly by International Press and by Higher Education Press of China, Advanced Lectures in Mathematics.
Analytic continuation of multiple polylogarithms in positive characteristic,
Tunisian. J. Math 4-3 (2022), 559-586.
The pentagon equation and the confluence relations,
Amer. J. Math. Vol 144, No 4, (2022) 873-894
The Betti side of the double shuffle theory. I. The harmonic coproduct,
(with B.Enriquez), Selecta Math. (N.S.) 27 (2021), no. 5, Paper No. 79.
Galois action on knots II: proalgebraic string links and knots,
"Periods in Quantum Field Theory and Arithmetic"
Springer Proceedings in Mathematics & Statistics, vol 314 (2020), Springer, Cham 541-591.
$p$-adic multiple $L$-functions and cyclotomic multiple harmonic values,
International Journal of Number Theory Vol. 16, No. 02 (2020) 361-375.
A stabilizer interpretation of double shuffle Lie algebras
IMRN, 22 (2018), 6870-6907
On the coefficients of the Alekseev Torossian associator,
Journal of Algebra 506 (2018), 364-378.
Desingularization of multiple zeta-functions of generalized Hurwitz-Lerch type and evaluation of $p$-adic multiple $L$-functions at arbitrary integers,
RIMS Kokyuroku bessatsu B68 (2017), 27-66.
Galois action on knots I: Action of the absolute Galois group,
Quantum Topol. 8 (2017), no. 2, 295-360.